MAUDE Adverse Event Report: CORDIS CORPORATION GC 7F 078 AL .75; CATHETER, PERCUTANEOUS

CORDIS CORPORATION GC 7F 078 AL .75; CATHETER, PERCUTANEOUS
Model Number 77803400
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is available for analysis but the engineering report is not yet available.A review of the manufacturing documentation associated with lot 17694753 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the head-end of 7f.078".75 jal vista britetip guiding catheter was found fractured during use.Therefore, the device was replaced with another unknown guide catheter to complete the operation.It has no effect to the patient.There was no reported patient injury.The patient had history of coronary heart disease and had been implanted with unknown stent before.The patient had experienced pain causing his re-hospitalization.Following a radiographic examination, it was found that the left coronary artery (lca) has 80% stenosis that suggested a need to be re-treated with percutaneous coronary intervention (pci).The device was stored, handled and prepped per the instructions for use (ifu).There was no visible damage noted to the device prior to opening the package.The lesion was moderately calcified, with no vessel tortuosity.The device was not used for a chronic total occlusion (cto).The access site was the radial artery.There was no excess force used at any time during the procedure.The head-end was kinked.The device was removed in one piece.Another vista brite tip guiding catheter was used to complete the procedure.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Additional information was received and the product evaluation was completed and the catheter was observed to not be cracked but instead the brite/tip distal tip was kinked/bent.This file will no longer be reportable.

Brand Name
GC 7F 078 AL .75
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th ave
miami lakes FL 33014
MDR Report Key10184335
Report Number9616099-2020-03760
Device Sequence Number2706634
Product Code DQY
UDI-Device Identifier20705032021699
UDI-Public20705032021699
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K972978
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model Number77803400
Device Catalogue Number77803400
Device Lot Number17694753
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2020
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer07/13/2020
Initial Report FDA Received Date06/23/2020
Supplement Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN GUIDE CATHETER.
Patient Age71 YR
Patient Weight68